MathSciNet Relay Station
MathSciNet bibliographic data
MR2819310 34B15 (34A08)
Xu, Xiaojie; Jiang, Daqing; Yuan, Chengjun Multiple positive solutions to singular positone and semipositone Dirichlet-type boundary value problems of nonlinear fractional differential equations. Nonlinear Anal. 74 (2011), no. 16, 5685–5696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement